# SDR AALA201703219034

- Difficulty date: March 17, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT AFT MAIN CABIN SHEAR TIE AT FRAME 88 BETWEEN STRINGERS 25 AND 27L. REPLACED THE SHEAR TIE IAW DRAWING 170-65900-441, SRM 51-41-01, 51-41-02, 51-43-03, AND 51-40-06.
